Startseite UB

Browse by Institutions of the University

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Keywords | Item Type | No Grouping
Jump to: 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004
Number of items at this level: 20.

2010

Holschbach, Armin (2010) A Chebotarev-type density theorem for divisors on algebraic varieties. Preprintreihe der Fakultät Mathematik 9/2010, Working Paper. (Unpublished)

Witte, Malte (2010) On a noncommutative Iwasawa main conjecture for varieties over finite fields. Preprintreihe der Fakultät Mathematik 8/2010, Working Paper. (Unpublished)

2009

Wolfrath, Stefanie (2009) Die scheingeometrische étale Fundamentalgruppe. PhD, Universität Regensburg

Witte, Malte (2009) Noncommutative L-functions for varieties over finite fields. Preprintreihe der Fakultät Mathematik 08/2009, Working Paper, Regensburg.

2008

Kerz, Moritz and Schmidt, Alexander (2008) Covering data and higher dimensional global class field theory. Preprintreihe der Fakultät Mathematik 14/2008, Working Paper, Regensburg.

Schmidt, Alexander and Wingberg, Kay (2008) Extensions of profinite duality groups. Preprintreihe der Fakultät Mathematik 25/2008, Working Paper, Regensburg.

Lebacque, Philippe (2008) On Tsfasman-Vlǎduţ invariants of infinite global fields. Preprintreihe der Fakultät Mathematik 03/2008, Working Paper, Regensburg.

Schmidt, Alexander (2008) On the K (π,1)-property for rings of integers in the mixed case. Preprintreihe der Fakultät Mathematik 05/2008, Working Paper, Regensburg. (Submitted)

Schmidt, Alexander (2008) Über Pro-p-Fundamentalgruppen markierter arithmetischer Kurven. Preprintreihe der Fakultät Mathematik 17/2008, Working Paper, Regensburg. (Submitted)

2007

Vogel, Denis (2007) p-extensions with restricted ramification - the mixed case. Preprintreihe der Fakultät Mathematik 17/2007, Working Paper, Regensburg.

2006

Vogel, Denis (2006) Circular sets of primes of imaginary quadratic number fields. Preprintreihe der Fakultät Mathematik 13/2006, Working Paper, Regensburg.

Wiese, Gabor (2006) On projective linear groups over finite fields as Galois groups over the rational numbers. Preprintreihe der Fakultät Mathematik 14/2006, Working Paper, Regensburg.

Kilford, L.J.P. and Wiese, Gabor (2006) On the failure of the Gorenstein property for Hecke algebras of prime weight. Preprintreihe der Fakultät Mathematik 22/2006, Working Paper, Regensburg.

Schmidt, Alexander (2006) Some consequences of Wiesend's higher dimensional class field theory. ?. (Submitted)

2005

Schmidt, Alexander (2005) Circular sets of prime numbers and p-extensions of the rationals. Preprintreihe der Fakultät Mathematik 07/2005, Working Paper, Regensburg.

Schmidt, Alexander (2005) Higher dimensional class field theory (from a topological point of view). Preprintreihe der Fakultät Mathematik 06/2005, Working Paper, Regensburg.

Wiese, Gabor (2005) On modular symbols and the cohomology of Hecke triangle surfaces. Preprintreihe der Fakultät Mathematik 19/2005, Working Paper, Regensburg.

Wiese, Gabor (2005) On the faithfulness of the parabolic cohomology of modular curves as a Hecke module. Preprintreihe der Fakultät Mathematik 18/2005, Working Paper, Regensburg.

Schmidt, Alexander (2005) Tame class field theory for arithmetic schemes. Inventiones Mathematicae 160 (3), 527 -565 .

2004

Schmidt, Alexander (2004) On the Étale Homotopy Type of Morel-Voevodsky Spaces. Preprintreihe der Fakultät Mathematik 15/2004, Working Paper, Regensburg.

This list was generated on Thu Dec 18 20:35:11 2014 CET.
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact